English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Matrix techniques for two-dimensional O(N) models

MPS-Authors
/persons/resource/persons60388

Aguado,  Miguel
Theory, Max Planck Institute of Quantum Optics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Aguado, M. (2006). Matrix techniques for two-dimensional O(N) models. International Journal of Modern Physics A, 21(11), 2297-2320. doi:10.1142/S0217751X0602550X.


Cite as: https://hdl.handle.net/11858/00-001M-0000-000F-BA0D-3
Abstract
There is no abstract available